# SDR F3LA2008110300701

- Difficulty date: October 31, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N932FR
- Make and model: Airbus A319-111
- Aircraft serial: 2258
- Aircraft time: 15,760 hours, 7,666 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472090010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK, INSPECTION NOTED LONGERON Y1292 BETWEEN FRAME 66 AND FRAME 68 HAS CORROSION IN NUMEROUS NUT CLIP HOLES.  MAINTENANCE REWORKED 4 HOLES TO REMOVE ALL CORROSION IN ACCORDANCE WITH A319 SRM 53-00-14 FIGURE 102.  ROTO-PROBED HOLES WITH NO DEFECTS NOTED.  TREATED, PRIMED AND PAINTED IN ACCORDANCE WITH ENGINEERING AUTHORIZATIONS A9-53R-30730 AND A9-53R-30731.
